Aa
A
A
Close
Avatar universal
seizure caused by reaction to drug??
hi, i recently had a seizure, it only lasted a couple of seconds and i didnt lose consciousness. thankfully it happnd when i was lying down, but it was scary. iv never had a seizure before, and no family history of anything like this. the gp took it v seriously and is refering me to neurology, but he said i might never be able to drive again.
i think the seizure was a reaction to a drug i was taking for an infection because i had taken it literally 3-4 hours before the seizure happened. it isnt listed as a side effect of the drug as such, but it does say on the drug info that 'fits have been reported but whether they were due to the drug is questionable'. my gp said u cant prove either way whether it was the drug or not, and so i still might not be able to drive, but surely if it says the word 'fits' on the drug info think its a bit of a coincidence?
has anyone else ever had a fit in reaction to a medication?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,

There are some medications that may cause seizure as a side effect. However, what occurs to one may not occur to another. This is why it is difficult to prove this. Let us wait for your neurology consult to help clear some things and rule out this medicine issue.

Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
1415174 tn?1453246703
Blank
mkh9 When you've been knocked do... Comment
Nov 22
1415174 tn?1453246703
Blank
mkh9 uploaded new photos
Oct 10
Avatar universal
Blank
zahidkapariya commented on photo
Oct 10
Top Neurology Answerers
144586 tn?1284669764
Blank
1780921 tn?1462244109
Blank
Queen Creek, AZ
Epilepsy Community Resources